MathSciNet Relay Station
MathSciNet bibliographic data
MR1800538 60K25 (90B22)
Baccelli, F.; Borovkov, A.; Mairesse, J. Asymptotic results on infinite tandem queueing networks. Probab. Theory Related Fields 118 (2000), no. 3, 365–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement